MAUDE Adverse Event Report: PERFUSION SYSTEMS AORTIC ROOT ANTEGRADE ANTEGRADE CANNULA WITH FLOWGUARD; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

PERFUSION SYSTEMS AORTIC ROOT ANTEGRADE ANTEGRADE CANNULA WITH FLOWGUARD; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 21012
Medical Device Problem Codes Material Separation (1562); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of a dlp aortic root cannula, it was reported that when cannula was opened the plastic tip was damaged and the needle was loose.The device was not used.There was no patient involvement, so no adverse effect occurred.
 
Additional Manufacturer Narrative
Additional b5: medtronic received additional information that it was evident that the tip of the cannula was crushed.The cannula was not supplied for use by the cardiovascular surgery department for this reason.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Device evaluation summary: visual inspection showed evidence of damage to the tip.Additional visual inspection showed evidence of gaps around the needle with the damage to the tip.The needle did not appear or feel to be loose.The reason for return was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AORTIC ROOT ANTEGRADE ANTEGRADE CANNULA WITH FLOWGUARD
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19937146
Report Number2184009-2024-00471
Device Sequence Number7413832
Product Code DWF
UDI-Device Identifier00613994495396
UDI-Public00613994495396
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K810548
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2026
Device Model Number21012
Device Catalogue Number21012
Device Lot Number2023021174
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer08/14/2024
10/15/2024
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date09/04/2024
11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown